# SDR CA951129503

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Burnt
- Location: Nr 1 Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)A BURNING ELECTRICAL SMELL WAS DETECTED IN THE GALLEY AREA. INVESTIGATION REVEALED #1 OVEN RECEPTACLE WAS BURNT. DEFECTIVE ELECTRICAL RECEPTACLE REPLACED.
